Integrable systems in n-dimensional conformal geometry

J.A. Sanders, J.P. Wang

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

In this paper we show that if we write down the structure equations for the flow of the parallel frame of a curve embedded in a flat n-dimensional conformal manifold, this leads to two compatible Hamiltonian operators. The corresponding integrable scalar-vector equation is D
Original languageEnglish
Pages (from-to)983-995
JournalJournal of Difference Equations and Applications
Volume12
Issue number10
DOIs
Publication statusPublished - 2006

Bibliographical note

MR2267484

Fingerprint

Dive into the research topics of 'Integrable systems in n-dimensional conformal geometry'. Together they form a unique fingerprint.

Cite this